Journal article icon

Journal article

Support varieties for selfinjective algebras

Abstract:

Support varieties for any finite dimensional algebra over a field were introduced by Snashall-Solberg using graded subalgebras of the Hochschild cohomology. We mainly study these varieties for selfinjective algebras under appropriate finite generation hypotheses. Then many of the standard results from the theory of support varieties for finite groups generalize to this situation. In particular, the complexity of the module equals the dimension of its corresponding variety, all closed homogene...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s10977-004-0838-7

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Holloway, M More by this author
Snashall, N More by this author
Solberg, O More by this author
Taillefer, R More by this author
Journal:
Theory
Volume:
33
Issue:
1
Pages:
67-87
Publication date:
2003-11-18
DOI:
EISSN:
1573-0514
ISSN:
0920-3036
URN:
uuid:e8c4c4f8-4b2b-4df4-9b54-3b756d8724da
Source identifiers:
21091
Local pid:
pubs:21091
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP